# SDR CALA0001996

- Difficulty date: December 26, 2000
- Submitted: December 27, 2000
- Operation: Air carrier
- Aircraft: N16807
- Make and model: Doug DC-9-82
- Aircraft serial: 49261
- Aircraft time: 52,251 hours, 24,391 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fs 1155-1174
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND T-ANGLE CORRODED IN AFT PIT BETWEEN FS 1155-1174, LBL 50 (ATTACHED TO LOWER FACE OF CUSP WEB). THE T-ANGLE WAS REMOVED AND A NEW T-ANGLE WAS INSTALLED IAW SRM 51-30-5.
